MathSciNet Relay Station
MathSciNet bibliographic data
MR282238 (43 #7951a) 47.30
Kreĭn, M. G.; Langer, G. K. The defect subspaces and generalized resolvents of a Hermitian operator in the space $\Pi \sb{\kappa }$. (Russian) Funkcional. Anal. i Priložen 5 1971 no. 2, 59–71.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement